A new hyperchaotic system and its circuit implementation

Minghua Liu, Jiuchao Feng, Chi Kong Tse

Research output: Journal article publicationJournal articleAcademic researchpeer-review

16 Citations (Scopus)

Abstract

A four-dimensional continuous-time autonomous hyperchaotic system is proposed in this letter. This system is constructed by incorporating a nonlinear control to a three-dimensional continuous-time autonomous chaotic system. The hyperchaotic system is analyzed by studying the spectrum of Lyapunov exponents and the corresponding bifurcation diagram. The system exhibits chaotic, periodic, hyperchaotic behaviors for different values of a selected control parameter. Also, a simple electronic circuit is designed and implemented. Simulations and experimental observations verify the analytical results.
Original languageEnglish
Pages (from-to)1201-1208
Number of pages8
JournalInternational Journal of Bifurcation and Chaos
Volume20
Issue number4
DOIs
Publication statusPublished - 1 Jan 2010

Keywords

  • bifurcation
  • chaotic circuit
  • Hyperchaos
  • Lyapunov exponents

ASJC Scopus subject areas

  • Modelling and Simulation
  • Applied Mathematics

Cite this